Pennsylvania, 2014

Ice Storm in Pennsylvania, January 5 to 6, 2014

January 5 to 6, 2014 · NWS CTP · 2 events in 2 counties and zones

Persistent warm air advection atop a shallow wedge of cold air near the surface with temperatures in the mid to upper 20s resulted in a prolonged period of light freezing rain from mid-day through the evening hours across southeastern PA. Minor to moderate ice accumulations were observed with up to three-tenths of an inch observed in Adams and Franklin counties.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Persistent warm air advection atop a shallow wedge of cold air near the surface with temperatures in the mid to upper 20s resulted in a prolonged period of light freezing rain from mid-day through the evening hours across southeastern PA. Minor to moderate ice accumulations were observed with up to three-tenths of an inch observed in Adams and Franklin counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jan 5, 11:29 AM EST, 31 minutes earlier.

Area forecast discussion, Jan 5, 11:29 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1129 AM EST SUN JAN 5 2014

.SYNOPSIS...
LOW PRESSURE WILL TRACK WEST OF PENNSYLVANIA TODAY...LIFTING
MILDER AIR OVER RETREATING ARCTIC AIR. THIS WILL LEAD TO AREAS OF
FREEZING RAIN ACROSS THE EASTERN HALF OF THE STATE. A STRONG
ARCTIC COLD FRONT WILL SWEEP THROUGH THE STATE EARLY MONDAY
MORNING...DELIVERING SOME OF THE COLDEST AIR WE HAVE SEEN IN MANY
YEARS. DANGEROUSLY COLD WIND CHILL VALUES ARE EXPECTED MONDAY
NIGHT AND TUESDAY. THE UPPER LOW AND ASSOCIATED ARCTIC AIR MASS
WILL LIFT OUT OF THE AREA LATER THIS WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUICK UPDATE BASED ON RADAR TRENDS. LIGHT FREEZING RAIN WILL REACH
FARTHER WEST INTO BEDFORD COUNTY...AND INTO FULTON COUNTY SOONER
THAN EXPECTED. ADJUSTED AND EXPANDED ADVISORIES AND UPDATED FOR
TEMPERATURE TRENDS AS WELL. FREEZING RAIN REACHED YORK AND
LANCASTER COUNTIES AFTER 9AM THIS MORNING...BUT HAS BEEN SLOW TO
PUSH WEST AND NORTH OF THERE SO FAR. HAVE FURTHER DELAYED THE
ARRIVAL TIME...WHICH SHOULD HELP SOME AVOID AN ICY FATE WITH
DAYTIME WARMING AND SUNBREAKS NORTH OF THE CLOUD SHIELD WHICH
CURRENTLY EXTENDS FROM HAGERSTOWN NORTHEASTWARD THROUGH HARRISBURG
AND JUST SOUTH OF MILFORD CURRENTLY.

CLOUD SHIELD ALSO INCREASING OVER WESTERN PA AND NOW EXTENDS INTO
MY NORTHWEST COUNTIES. NARROW DRY SLOW OF SUNBREAKS EXTENDS FROM
THE LAURELS THROUGH THE CENTRAL MOUNTAINS NORTHEAST TO THE POCONO
PLATEAU BUT WILL GRADUALLY FILL BY EARLY AFTERNOON. WILL TOUCH UP
SKY GRIDS FOR THESE DEVELOPMENTS.

STILL NOT EXPECTING MORE THAN 0.1" OF ICE IN ANY GIVEN AREA...
WITH THE LOWER SUSQ MOST LIKELY TO SEE THAT. FARTHER WEST AND NORTH...
THE CENTRAL AND NORTH CENTRAL MOUNTAINS WILL BE THE LATEST TO SEE
THE FREEZING RAIN IT APPEARS. BY EARLY EVENING...EXPECT THE STEADIEST
RAIN ASSOC WITH WEAK SFC LOW SHOULD BE EXITING THE EASTERN
COUNTIES...WITH ANY POCKETS OF FREEZING RAIN HAVING ENDED OVER THE
CENTRAL MOUNTAINS. THERE IS A CHANCE HOWEVER OF A FEW POCKETS OF
-DZ/-FZDZ COULD LINGER OVR THE CENTRAL MTNS AND SUSQ VALLEY...
WHERE SREF AND NAM INDICATE A POCKET OF LINGERING SFC TEMPS NR
32F.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
BATCH OF PRECIP ASSOC WITH WEAK COASTAL LOW SHOULD BE EXITING
EASTERN PA EARLY THIS EVENING. MEANWHILE...PRIMARY SURFACE LOW WILL TRACK
WEST OF PA TONIGHT...KEEPING CENTRAL PA IN THE WARM SECTOR FOR MUCH
OF THE NIGHT. ANY POCKETS OF SUB-FREEZING AIR SHOULD BE SCOURED
OUT OF THE VALLEYS DURING THE EVENING...AS DEEP SOUTHERLY FLOW
OVERSPREADS THE REGION IN ADVANCE OF APPROACHING ARCTIC COLD
FRONT.

ALL MDL GUIDANCE INDICATES ARCTIC COLD FRONT WILL SWEEP THRU
CENTRAL PA BTWN 06Z-12Z. A BAND OF GUSTY RAIN SHOWERS ARE LIKELY
TO ACCOMPANY FROPA ALONG AXIS OF ANOMALOUS SOUTHERLY LL JET/PWATS.
ARRIVAL OF MUCH COLDER AIR WILL TURN THE SHRA TO SHSN OVR THE W
MTNS WITH A LIGHT ACCUM OF AN INCH OR SO POSSIBLE. THE WET
GROUND...COMBINED WITH RAPIDLY FALLING TEMPS BLW FREEZING...COULD
POTENTIALLY PRODUCE BLACK ICE/FLASH FREEZE CONDITIONS EARLY MON
AM. LATER SHIFTS MAY NEED TO CONSIDER POSSIBLE WINT WX ADV.

STRONG CAA WILL CAUSE TEMPS TO BUCK THE TYPICAL DIURNAL TREND WITH
FALLING TEMPS THRU THE DAY. BY EARLY MONDAY EVENING...GEFS ENS
MEAN 8H TEMPS FALL TO -26C...CLOSE TO 3SD BLW NORMAL.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AIR MASS AS DEFINED BY 8H TEMPS COULD BE THE COLDEST THIS
REGION HAS SEEN IN 20 YEARS. BY TUES AM...THE CORE OF THE COLD
SHOULD LIE ACROSS SOUTHWEST PA...WHERE GEFS ENS MEAN 8H TEMPS FALL
TO -30C. THE FRIGID TEMPS...COMBINED WITH WGUSTS ARND 30KTS MON
NIGHT THRU TUESDAY WILL RESULT IN EXTREMELY DANGEROUS
CONDITIONS...MAKING FROSTBITE AND HYPOTHERMIA A REAL CONCERN EVEN
IF EXPOSED TO THE ELEMENTS FOR ONLY A SHORT PERIOD. HAVE EXPANDED
THE WIND CHILL WATCH EASTWARD INTO THE RIDGE/VALLEY REGION...AS
CONFIDENCE INCREASES THAT WARNING CRITERIA OF 25 BLW WILL BE
REACHED. ALTHOUGH IT APPEARS UNLIKELY WE WILL RIVAL THE MIN TEMPS
OF 1994...WIND CHILLS MAY BE AS COLD OR COLDER AS TIGHT PRES
GRADIENT CONTINUES TO BUFFET THE AREA WITH GUSTS NR 30KTS INTO TUE
EVENING.

SIG LAKE EFFECT DOES NOT APPEAR TO BE A CONCERN...AS MDL DATA
INDICATES BLYR FLOW WILL KEEP SNOW SHOWERS NORTH OF THE BORDER
MON-WED. WEDNESDAY MORNING WILL ALSO BE VERY COLD...AS WINDS
SLACKEN UPON ARRIVAL OF SFC HIGH. MODEL CONSENSUS SUPPORTS TEMPS
SLOWLY MODERATING BACK TOWARDS NORMAL BY THE SECOND HALF OF THE
WEEK. A LIGHT OVERRUNNING SNOWFALL IS POSSIBLE LATE WEEK...AS
WARMER SW FLOW TRIES TO DISLODGE LINGERING LOW LVL CHILL ACROSS
THE NORTHEAST CONUS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WEAK DISTURBANCE SLIDING NORTHWARD THROUGH THE MID ATLANTIC
REGION WILL PUSH LOW CLOUDS INTO CENTRAL PA FROM THE SOUTH THIS
MORNING...KLNS-KMDT-KJST HAVE DROPPED OR WILL SHORTLY BE DROPPING TO
MVFR BY MIDDAY. A SWATH OF LIGHT FREEZING RA/DZ WILL ALSO DEVELOP
OVER THE LOWER SUSQ DURING THE MID MORNING HOURS - PRODUCING SOME
ICING CONDITIONS. AS SYSTEM LIFTS FURTHER NORTH THIS
AFTERNOON AND EVENING...THE LOWER CIGS AND LIGHT FREEZING RAIN WILL
IMPACT CENTRAL TERMINALS AS WELL.

BY EARLY EVENING...DEEP SOUTHERLY FLOW FINALLY SCOURS OUT THE LOWER
LEVELS AND WARMS TEMPS UP ENOUGH TO CHANGE PRECIP OVER TO PLAIN RAIN
FOR MAJORITY OF CENTRAL PA LOCATIONS...BUT CIGS WILL CONTINUE TO
LOWER TO IFR AS SYNOPTIC LIFT INCREASES WITH ARRIVAL OF DEEPENING
LOW PRESSURE FROM THE OHIO VALLEY. THE WARMER AIR MOVING OVER THE
SNOWPACK IN THE EAST WILL LIKELY GENERATE AN AREA OF THICKER FOG
REDUCING VSBYS BELOW A MILE. LLWS INCLUDED IN TAFS AS 850 MB JET
INCREASES TO 40-60 KTS.

MODEL GUIDANCE INDICATES ARCTIC COLD FRONT WILL SWEEP THRU
CENTRAL PA BETWEEN 06Z-12Z. A BAND OF GUSTY RAIN SHOWERS ARE
LIKELY TO ACCOMPANY FROPA ALONG AXIS OF ANOMALOUS SOUTHERLY LL
JET/PWATS. ARRIVAL OF MUCH COLDER AIR WILL TURN THE SHRA TO SHSN
OVR THE W MTNS AND BEGIN A PERIOD OF STRONG AND GUSTY WESTERLY
WINDS.

OUTLOOK...

MON...RESTRICTIONS IN THE MORNING...THEN IMPROVING CIGS /ESP SE
HALF/ AS STRONG WESTERLY WINDS DEVELOP.

TUE...SCT SNOW SHOWERS NW. VFR ELSEWHERE. WINDY.

WED...SCT SNOW SHOWERS NW. VFR ELSEWHERE.

THU...MVFR TO IFR WITH CHC LIGHT SNOW.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZING RAIN ADVISORY UNTIL 9 PM EST THIS EVENING FOR PAZ012-
018-019-025>028-037-041-042-045-046-049>053.
WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH WEDNESDAY
MORNING FOR PAZ012-018-019-025-026-034-035-037-041-042.
WIND CHILL WATCH FROM MONDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR PAZ004>006-010-011-017-024-033.
FREEZING RAIN ADVISORY UNTIL 9 PM EST THIS EVENING FOR
PAZ056>059-063.
FREEZING RAIN ADVISORY UNTIL 7 PM EST THIS EVENING FOR
PAZ034>036-064>066.
FREEZING RAIN ADVISORY FROM 7 PM TO 9 PM EST THIS EVENING FOR
PAZ011.
FREEZING RAIN ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM EST
THIS EVENING FOR PAZ006.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR/FITZGERALD
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD
AVIATION...RXR
Hazardous weather outlook, Jan 5, 11:30 AM EST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1130 AM EST SUN JAN 5 2014

PAZ012-018-019-025-026-037-041-042-061630-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
1130 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-017-024-033-061630-
WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-SOMERSET-
1130 AM EST SUN JAN 5 2014

...WIND CHILL WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>059-063-061630-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
1130 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON
MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY
NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ034-035-061630-
BEDFORD-FULTON-
1130 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ027-028-045-046-049>053-061630-
MIFFLIN-JUNIATA-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-
1130 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON
MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY
NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ011-061630-
CAMERON-
1130 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM TO 9 PM EST THIS
EVENING...
...WIND CHILL WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-064>066-061630-
FRANKLIN-ADAMS-YORK-LANCASTER-
1130 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON
MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY
NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-061630-
POTTER-
1130 AM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
EST THIS EVENING...
...WIND CHILL WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 ice storm. Local standard time, as filed.

Ice Storm, Adams

When
January 5, 12:00 PM EST to January 6, 12:00 AM EST
Where
Adams forecast zone
Reported by
Trained Spotter
Coordinates
39.872, -77.218 (the zone’s center; the record gives no point)

Steady, light freezing rain produced up to 0.30 of ice accretion across Adams County.

Ice Storm, Franklin

When
January 5, 12:00 PM EST to January 6, 12:00 AM EST
Where
Franklin forecast zone
Reported by
Trained Spotter
Coordinates
39.927, -77.721 (the zone’s center; the record gives no point)

Steady, light freezing rain produced up to 0.30 of ice accretion across Franklin County.

What these are

Ice Storm
Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2014Every state in 2014This day in weather historyWarnings in Pennsylvania, January 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 483897, 483898.